# SDR RRXA010002

- Difficulty date: January 5, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- Aircraft time: 83,797 hours, 26,985 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Cooler
- Part number: 9799084
- Part serial: 00P517
- Condition: Failed
- Location: Anti-Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT MANIFOLD AIR TEMP DID NOT EXCEED 170C N1 WERE AT 88 PERCENT, ENGINE ANTI-ICE ON, AIRFOIL DEICE ON, TAIL DEICE SYSTEM ON, THIS IS THE 3RD WRITTEN UP SEE PAGES 7686-24 AND 7686-23 MIN NEED IS 190C NOTE LEFT PACK  ON 80 PERCENT.  REMOVED AND REPLACED NR 1 ENG PRECOOLER CONTROL VALVE IAW DC8 MM 36-12-59 AND REMOVED AND REPLACED NR 1 ENG PNEU BLEED REG VALVE IAW DC8 MM 36-12-1 ENG RUN ACCOMPLISHED, SYSTEM OPS CHECK NORMAL IAW DC8 MM 36-12-58.
